Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Child has tongue pain, redness, peeling skin. Refusing to eat. Taking antibiotics for bladder infection

my daughter is 3 she has no allergies and is very healthy. just recently she has complained that her tongue hurt. it is red and the skin has peeled off in the back. it was white before that. she now is refusing to eat because everything hurts her what could that be. and she is on antibiotics for bladder infection but this happened before she was on medication .
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
More antibiotic consumption may disturb intestinal flora,increase acidity disturb PH of stomach and brings the redness of tongue may cause pain give her regularly milk both times in a day along with 1TSF of honey and more fibers and soft diet that will clean colon and problem get reduced all the best
Answered: Sat, 4 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor